# SDR HALA2016111500514

- Difficulty date: November 15, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 26,497 hours, 4,165 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 26,497 hours, 1,217 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENG 2 FIRE LOOP A FAULT, TSM 26-12-00 CKED LOSS OF DETECTOR ENG 2 LOOP A. REPLACED DET FIRE, PYLON PER AMM 26-12-00. OPS CK OK.
